Aa
A
A
Close
Avatar universal
Feeling lifeless
Hi, My name is Lisa. I was diagnosed with GAD 3 years ago. Tried Paxil first. Made me a dead head. Then Zoloft, that made me drowsy. Now I'm on 75mg of Effexor that I've been on for nearly 2 1/2 years. Works great for the anxiety and irritability. Emotionally speaking nothing bothers me much at all anymore. Even hard to cry. Can live with that, BUT I'm on the edge of depression I feel no motivation whatsoever. I've gained nearly 25 lbs since starting the med and do not exercise at all anymore..Because I just don't give a crap..Don't do any of my old hobbies.This I don't like..so does anyone know, do I need a new drug, more of this drug or what. I know coming off Effexor must be a booger because I forgot it when I went on vacation once and on day 3 without it I was a complete basket case. Anxiety attack like no other. Any advise will be appreciated...My Give a Damn is Busted....please help to fix.
Cancel
2 Answers
Page 1 of 1
Avatar universal
It sounds like you're depressed, and after 2 1/2 years it's very possible that your body has built up a tolerance to the Effexor and it's no longer working. Depression robs us of any motivation we may have, and we just don't care about anything anymore.  Contact your doctor and let him know how you are feeling, he will know what you need.  Best wishes and take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
You could talk to your Dr. about increasing your dose or adding something to the mix.  I know how you feel and it's no fun.  I no longer have the same enthusiasm for thing that I used to, but I'm also feeling pretty good anxiety-wise.  There are trade-offs with certain meds and finding a good balance is difficult.  I suspect that in the beginning you were willing to trade those emotions for the relief from the anxiety.  Now you want them back.  That is a good sign.  You don't want to feel numb anymore.  I weaned off Effexor and had no problem.  I went so slow that my body never saw it coming.  I took a certain number of grains out of my capsule, increasing the amount each week. When I got down to twenty grains left, I quit.  Takes time and patience, but well worth the absence of withdrawal symptoms.  I wish you luck in re-connecting with yourself!  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
10356 commented on msdelight's status
8 hrs ago
296076 tn?1371338074
Blank
melimeli commented on photo
14 hrs ago
296076 tn?1371338074
Blank
melimeli commented on mhv's status
14 hrs ago
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
358304 tn?1409713092
Blank
na, MO
675718 tn?1449992146
Blank
El Paso, TX
1699033 tn?1443113373
Blank
Somewhere in, MD
Avatar universal
Blank
Anxiety Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
358304 tn?1409713092
Blank
na, MO
675718 tn?1449992146
Blank
El Paso, TX
1699033 tn?1443113373
Blank
Somewhere in, MD
Avatar universal
Blank